Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 24, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Apr 7, 2011, 11:42 AM CDT for Mercer County, Oliver County, North Dakota. It took effect at Apr 8, 2011, 3:34 AM CDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2011, 11:42 AM CDT (16:42 UTC)
- In effect from
- Apr 8, 2011, 3:34 AM CDT
- Expired
- Apr 10, 2011, 10:36 AM CDT
- In force
- 55 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- Minor
Counties Mercer County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 80 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Knife River (ND) near Hazen (HZNN8). The gauge peaked at 20.96 ft at Apr 8, 2011, 9:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 24 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06340500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
712
WGUS43 KBIS 071642
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1142 AM CDT THU APR 7 2011
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...MINOR FLOODING IS
FORECAST.
.THE KNIFE RIVER NEAR HAZEN IS FORECAST TO RISE ABOVE MINOR
FLOOD STAGE OF 21.0 FEET THIS EVENING...AND CONTINUE RISING TO
NEAR 22.5 FEET BY FRIDAY EVENING. FORECAST PRECIPITATION ON
FRIDAY IS NOT LIKELY TO SIGNIFICANTLY IMPACT THE CREST
HEIGHT...BUT MAY PROLONG ITS DURATION.
NDC057-065-081642-
/O.NEW.KBIS.FL.W.0024.110408T0345Z-110412T1200Z/
/HZNN8.1.ER.110408T0345Z.110409T0000Z.110412T0000Z.NO/
1142 AM CDT THU APR 7 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE KNIFE RIVER NEAR HAZEN
* FROM TONIGHT UNTIL MONDAY EVENING
* AT 11AM THURSDAY THE STAGE WAS...19.1 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 21.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 22.5 FEET BY TOMORROW EVENING.
* IMPACT...AT 24.0 FEET...SECONDARY GRAVEL ROADS WILL FLOOD. DAMAGE
TO CROPLAND MOSTLY SOUTH OF THE RIVER.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
KNIFE RIVER BASIN
HAZEN 21 19.1 THU 11 AM 21.9 22.3 21.7 21.3 20.5
$$
AYD7 follow-up statements
610
WGUS83 KBIS 080159
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
859 PM CDT THU APR 7 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...MINOR FLOODING IS
FORECAST.
.THE KNIFE RIVER NEAR HAZEN IS FORECAST TO RISE ABOVE MINOR
FLOOD STAGE OF 21.0 FEET OVERNIGHT...AND CONTINUE RISING
TO NEAR 22.5 FEET BY FRIDAY EVENING. FORECAST PRECIPITATION ON
FRIDAY IS NOT LIKELY TO SIGNIFICANTLY IMPACT THE CREST
HEIGHT...BUT MAY PROLONG ITS DURATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC057-065-090159-
/O.EXT.KBIS.FL.W.0024.110408T0834Z-000000T0000Z/
/HZNN8.1.ER.110408T0834Z.110409T0600Z.000000T0000Z.NO/
859 PM CDT THU APR 7 2011
THE FLOOD WARNING CONTINUES FOR
THE KNIFE RIVER NEAR HAZEN.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT 8:15 PM THURSDAY THE STAGE WAS 20.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
RISE TO NEAR 22.7 FEET BY SATURDAY MORNING.
* IMPACT...AT 24.0 FEET...SECONDARY GRAVEL ROADS WILL FLOOD. DAMAGE TO
CROPLAND MOSTLY SOUTH OF THE RIVER.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
KNIFE RIVER BASIN
HAZEN 21 20.0 THU 8 PM 22.6 22.6 22.6 22.2 21.0
$$652
WGUS83 KBIS 081532
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1032 AM CDT FRI APR 8 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...MINOR FLOODING IS
FORECAST.
.THE KNIFE RIVER AT HAZEN IS FORECAST TO RISE ABOVE MINOR
FLOOD STAGE OF 21.0 FEET THIS AFTERNOON...AND CONTINUE TO RISE
TO NEAR 22.5 FEET BY SUNDAY EVENING. THE RIVER IS FORECAST
TO REMAIN AT THIS LEVEL INTO EARLY NEXT WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC057-065-092132-
/O.CON.KBIS.FL.W.0024.000000T0000Z-000000T0000Z/
/HZNN8.1.ER.110408T1800Z.110411T0000Z.000000T0000Z.NO/
1032 AM CDT FRI APR 8 2011
THE FLOOD WARNING CONTINUES FOR
THE KNIFE RIVER NEAR HAZEN.
* UNTIL FURTHER NOTICE.
* AT 10:15 AM FRIDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 22.5 FEET BY SUNDAY EVENING.
* IMPACT...AT 24.0 FEET...SECONDARY GRAVEL ROADS WILL FLOOD. DAMAGE TO
CROPLAND MOSTLY SOUTH OF THE RIVER.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
KNIFE RIVER BASIN
HAZEN 21 20.7 FRI 10 AM 21.6 22.2 22.5 22.5 22.2
$$
AYD701
WGUS83 KBIS 090157
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
857 PM CDT FRI APR 8 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
SPRING CREEK AT ZAP AFFECTING MERCER COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...ZAP...MINOR FLOODING IS
FORECAST.
.THE KNIFE RIVER AT HAZEN IS FORECAST TO RISE NEAR 22.0 FEET BY TUESDAY
MORNING. THE RIVER IS FORECAST TO REMAIN AT THIS LEVEL INTO EARLY NEXT
WEEK. MELTING SNOW IS CAUSING RUNOFF UPSTREAM OF ZAP FOR SPRING CREEK
THAT WILL EVENTUALLY PUSH THE SPRING CREEK TO ABOVE MINOR FLOOD STAGE
BY SUNDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC057-065-100757-
/O.CON.KBIS.FL.W.0024.000000T0000Z-000000T0000Z/
/HZNN8.1.ER.110409T0220Z.110413T0000Z.000000T0000Z.NO/
857 PM CDT FRI APR 8 2011
THE FLOOD WARNING CONTINUES FOR
THE KNIFE RIVER NEAR HAZEN.
* UNTIL FURTHER NOTICE.
* AT 8:15 PM FRIDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 22.1 FEET BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 24.0 FEET...SECONDARY GRAVEL ROADS WILL FLOOD. DAMAGE TO
CROPLAND MOSTLY SOUTH OF THE RIVER.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
KNIFE RIVER BASIN
HAZEN 21 21.0 FRI 8 PM 21.2 21.5 21.7 22.0 22.0
$$
NDC057-100757-
/O.EXT.KBIS.FL.W.0026.110410T1200Z-110413T1500Z/
/ZAPN8.1.SM.110410T1200Z.110411T1200Z.110413T0300Z.NO/
857 PM CDT FRI APR 8 2011
THE FLOOD WARNING CONTINUES FOR
THE SPRING CREEK AT ZAP.
* FROM SUNDAY MORNING TO WEDNESDAY MORNING.
* AT 4:30 PM FRIDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
RISE TO NEAR 14.9 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY LATE TUESDAY.
* IMPACT...AT 14.0 FEET...RIGHT BANK OVERFLOWS-WEST END OF ZAP BEGINS
TO FLOOD. CROP LANDAND COUNTY ROADS FLOOD ALONG CREEK AS WELL.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
KNIFE RIVER BASIN
ZAP 14 10.0 FRI 4 PM 11.8 14.0 14.9 14.7 13.5
$$
JJT/TH001
WGUS83 KBIS 091016
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
516 AM CDT SAT APR 9 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...MINOR FLOODING IS
FORECAST.
.THE KNIFE RIVER AT HAZEN IS FORECAST TO RISE NEAR 22.0 FEET BY EARLY
WEDNESDAY MORNING. THE RIVER IS FORECAST TO REMAIN AT THIS LEVEL INTO
EARLY NEXT WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC057-065-101016-
/O.CON.KBIS.FL.W.0024.000000T0000Z-000000T0000Z/
/HZNN8.1.ER.110409T2159Z.110412T1800Z.000000T0000Z.NO/
516 AM CDT SAT APR 9 2011
THE FLOOD WARNING CONTINUES FOR
THE KNIFE RIVER NEAR HAZEN.
* UNTIL FURTHER NOTICE.
* AT 4:15 AM SATURDAY THE STAGE WAS 20.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 22.1 FEET BY EARLY WEDNESDAY MORNING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
KNIFE RIVER BASIN
HAZEN 21 20.9 SAT 4 AM 21.1 21.7 21.9 22.1 21.9
$$830
WGUS83 KBIS 091943
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
243 PM CDT SAT APR 9 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES
SPRING CREEK AT ZAP AFFECTING MERCER COUNTY
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...ZAP...MINOR FLOODING IS
FORECAST.
.THE FORECAST CREST FOR THE KNIFE RIVER NEAR HAZEN HAS BEEN LOWERED
TO 21.1 FEET ON MONDAY EVENING DUE TO SLOWER CONTRIBUTIONS FROM
SPRING CREEK AND THE DEPLETION OF THE SNOWPACK ACROSS THE KNIFE
BASIN. THE SPRING CREEK AT ZAP IS FORECAST TO RISE ABOVE MINOR FLOOD
STAGE OF 14.0 FEET SUNDAY AFTERNOON. WHILE THE CURRENT CREST ON THE
SPRING CREEK AT ZAP IS FORECAST TO BE 14.9 FEET MONDAY INTO
TUESDAY...SOME UNCERTAINTY DOES REMAIN IF THIS LEVEL WILL BE
REACHED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC057-065-101943-
/O.EXT.KBIS.FL.W.0024.000000T0000Z-110413T0000Z/
/HZNN8.1.ER.110411T1800Z.110412T0000Z.110412T1200Z.NO/
243 PM CDT SAT APR 9 2011
THE FLOOD WARNING CONTINUES FOR
THE KNIFE RIVER NEAR HAZEN.
* UNTIL TUESDAY EVENING.
* AT 2:15 PM SATURDAY THE STAGE WAS 20.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 21.1 FEET BY MONDAY EVENING...THEN
BEGIN TO RECEDE.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
KNIFE RIVER BASIN
HAZEN 21 20.4 SAT 2 PM 20.2 21.0 20.8 18.7 15.6
$$
NDC057-101943-
/O.EXT.KBIS.FL.W.0026.110410T1800Z-110413T2100Z/
/ZAPN8.1.SM.110410T1800Z.110411T1800Z.110413T0900Z.NO/
243 PM CDT SAT APR 9 2011
THE FLOOD WARNING CONTINUES FOR
THE SPRING CREEK AT ZAP.
* FROM SUNDAY AFTERNOON TO WEDNESDAY AFTERNOON.
* AT 1:00 PM SATURDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AND
CONTINUE TO RISE TO NEAR 14.9 FEET BY MONDAY EVENING.
* IMPACT...AT 14.0 FEET...RIGHT BANK OVERFLOWS-WEST END OF ZAP
BEGINS TO FLOOD. CROP LANDAND COUNTY ROADS FLOOD ALONG CREEK
AS WELL.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
KNIFE RIVER BASIN
ZAP 14 11.6 SAT 1 PM 14.0 14.9 14.8 13.4 11.2
$$
AYD578
WGUS83 KBIS 100245
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
945 PM CDT SAT APR 9 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
SPRING CREEK AT ZAP AFFECTING MERCER COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES
FOR THE KNIFE RIVER BASIN INCLUDING HAZEN...ZAP...MINOR FLOODING IS
FORECAST.
.THE FORECAST CREST FOR THE KNIFE RIVER NEAR HAZEN HAS BEEN LOWERED
TO 21 FEET ON TUESDAY MORNING DUE TO SLOWER CONTRIBUTIONS FROM
SPRING CREEK AND THE DEPLETION OF THE SNOWPACK ACROSS THE KNIFE
BASIN. THE SPRING CREEK AT ZAP IS FORECAST TO RISE ABOVE MINOR FLOOD
STAGE OF 14.0 FEET SUNDAY EVENING. WHILE THE CURRENT CREST ON THE
SPRING CREEK AT ZAP IS FORECAST TO BE 14.7 FEET MONDAY INTO
TUESDAY...SOME UNCERTAINTY DOES REMAIN IF THIS LEVEL WILL BE
REACHED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC057-065-110245-
/O.CON.KBIS.FL.W.0024.000000T0000Z-110413T0000Z/
/HZNN8.1.ER.110412T1200Z.110412T1200Z.110412T1200Z.NO/
945 PM CDT SAT APR 9 2011
THE FLOOD WARNING CONTINUES FOR
THE KNIFE RIVER NEAR HAZEN.
* UNTIL TUESDAY EVENING.
* AT 9:15 PM SATURDAY THE STAGE WAS 19.7 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TUESDAY MORNING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
KNIFE RIVER BASIN
HAZEN 21 19.7 SAT 9 PM 19.1 20.6 20.3 17.9 14.9
$$
NDC057-110245-
/O.EXT.KBIS.FL.W.0026.110411T0300Z-110413T1930Z/
/ZAPN8.1.SM.110411T0300Z.110412T0000Z.110413T0730Z.NO/
945 PM CDT SAT APR 9 2011
THE FLOOD WARNING CONTINUES FOR
THE SPRING CREEK AT ZAP.
* FROM SUNDAY EVENING TO WEDNESDAY AFTERNOON.
* AT 4:30 PM SATURDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND
CONTINUE TO RISE TO NEAR 14.7 FEET BY MONDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 14.0 FEET...RIGHT BANK OVERFLOWS-WEST END OF ZAP BEGINS
TO FLOOD. CROP LANDAND COUNTY ROADS FLOOD ALONG CREEK AS WELL.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
KNIFE RIVER BASIN
ZAP 14 11.8 SAT 4 PM 13.8 14.7 14.2 12.9 10.9
$$527
WGUS83 KBIS 101536
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1036 AM CDT SUN APR 10 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
KNIFE RIVER NEAR HAZEN AFFECTING MERCER AND OLIVER COUNTIES
FOR THE KNIFE RIVER NEAR HAZEN...FLOODING IS NO LONGER FORECAST.
.THE KNIFE RIVER NEAR HAZEN IS NO LONGER FORECAST TO RISE ABOVE
FLOOD STAGE DUE TO SLOW CONTRIBUTIONS FROM SPRING CREEK AND
DECREASING FLOWS ON THE KNIFE RIVER UPSTREAM OF HAZEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC057-065-101606-
/O.CAN.KBIS.FL.W.0024.000000T0000Z-110413T0000Z/
/HZNN8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1036 AM CDT SUN APR 10 2011
THE FLOOD WARNING IS CANCELLED FOR
THE KNIFE RIVER NEAR HAZEN.
* AT 10:15 AM SUNDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS NO LONGER EXPECTED TO
RISE ABOVE FLOOD STAGE.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
KNIFE RIVER BASIN
HAZEN 21 18.6 SUN 10 AM 19.0 18.8 17.9 15.2 12.2
$$
AYDWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 7, 10:13 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 7, 10:13 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1013 AM CDT THU APR 7 2011 .UPDATE...UPDATED CLOUDS AND WINDS. && .DISCUSSION...WARM SOUTHERLY FLOW HAS CARRIED CLOUDS AND SHOWERS NORTH OF THE STATE THIS MORNING. LOTS OF SUNSHINE SOUTH WHICH WILL EVENTUALLY FILL IN WITH CU THIS AFTERNOON. ADJUSTED FOR MORE SUN SOUTH. INCREASING NORTHERLY FLOW THIS AFTERNOON AND EVENING WILL PULL COOLER AIR INTO THE NORTH. WARMEST TODAY SOUTH. && .AVIATION...VFR ALL TAF SITE THROUGH 00Z. THEN CIGS LOWERING TO 1 TO 3 THOUSAND KDIK/KISN/KMOT. SCT SHOWERS AND ISOLATED THUNDERSTORMS AT KDIK/KBIS/KJMS THURSDAY AFTERNOON AND EVENING, && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WAA AVIATION...WAA
Hazardous weather outlook, Apr 7, 4:53 AM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 453 AM CDT THU APR 7 2011 NDZ019>023-025-034>037-042-045>048-050-051-081000- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 453 AM CDT THU APR 7 2011 /353 AM MDT THU APR 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A WARM FRONT MOVES UP INTO SOUTHERN NORTH DAKOTA. THE MODELS INDICATE CAPE BELOW 1000 J/KG BUT CONSIDERING THE TIME OF YEAR...SOME THUNDERSTORMS COULD APPROACH SEVERE THIS AFTERNOON AND EVENING. FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE FOLLOWING TRIBUTARIES OF THE MISSOURI RIVER....THE CANNONBALL...APPLE CREEK...AND BEAVER CREEK. FLOOD WARNINGS ARE ALSO IN EFFECT FOR PARTS OF THE JAMES RIVER BASIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WEAK CAPE AND A SLOWLY MOVING NEARLY STATIONARY WARM FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ017-018-031>033-040-041-043-044-081000- MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- 453 AM CDT THU APR 7 2011 /353 AM MDT THU APR 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A WARM FRONT MOVES UP INTO SOUTHERN NORTH DAKOTA. THE MODELS INDICATE CAPE BELOW 1000 J/KG BUT CONSIDERING THE TIME OF YEAR...SOME THUNDERSTORMS COULD APPROACH SEVERE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WEAK CAPE AND A SLOWLY MOVING NEARLY STATIONARY WARM FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-081000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE- 453 AM CDT THU APR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE SOURIS RIVER BASIN. AREAL FLOOD WARNINGS ARE IN EFFECT FOR OVERLAND FLOODING AND FLOODING DUE ICE FILLED CULVERTS. MORE INFORMATION CAN BE FOUND ONLINE AT WWW.WEATHER.GOV/BIS .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW WILL FALL ACROSS PORTIONS OF NORTHWEST AND NORTH CENTRAL NORTH DAKOTA FRIDAY AND THERE COULD BE SOME ACCUMULATING SNOW. THE BEST CHANCE OF SNOW ACCUMULATION WILL BE IN THE NORTHWEST CORNER IN BURKE COUNTY AND ALONG THE CANADIAN BORDER FROM FROM CROSBY TO ROLLA. TRAVELERS SHOULD MONITOR THE LATEST FORECASTS AND CURRENT WEATHER CONDITIONS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:33 AM CDT | River Flood Warning | BIS | Williams | 8 days |
| Apr 7, 9:54 AM CDT | Areal Flood Advisory | BIS | Dickey | 3 days |
| Apr 7, 10:14 AM CDT | Areal Flood Advisory | BIS | Oliver | 72 hr |
| Apr 7, 10:25 AM CDT | River Flood Warning | BIS | Ward | 7 days |
| Apr 7, 3:24 PM CDT | Winter Weather Advisory | BIS | Bottineau, Burke, Divide, McHenry, McKenzie, Mountrail and 4 more | 28 hr |
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.